|life cycle and side effects and facial wasting
Aug 27, 2003
dr keith henry
thank you for your quick reply . iamalready on the meds indicated to for the last 12 days and not having any problems except small hitcing
on chest and early morning
heavy head .
doctor with the above meds itake religiously and follow other things isaid inmy earlier mail like no drinks ;smokes no; and good diet and daily morning walk for 30 minutes if continue
doctor will ilive healtheir
without going into AIDS FOR NEXT 15 YEARS AND WITHOUTFACIAL WASTEGES AND SIDE EFFECTS . DOCTOR WHAT CARES I HAVE TO TAKE .
PLEASE HELP ME FOR THE SAKE OF MY SMALL KIDS . THANK YOU AND BYE DOCTOR
| Response from Dr. Henry
We are still learning about the facial wasting. The first concern is to get your virus under control and to make sure your other health issues (including mental health) are being addressed in a positive manner. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.